Skip to main content Accessibility help
×
Home

Special groups whose isometry relation is a finite union of cosets

  • Vincent Astier (a1)

Abstract

0-stable ℵ0-categorical linked quaternionic mappings are studied and are shown to correspond (in some sense) to special groups which are ℵ0-stable, ℵ0-categorical, satisfy AP(3) and have finite 2-symbol length. They are also related to special groups whose isometry relation is a finite union of cosets, which are then considered on their own, as well as their links with pseudofinite, profinite and weakly normal special groups.

Copyright

References

Hide All
[1]Andradas, Carlos, Bröcker, Ludwig, and Jesús, M. Ruiz, Constructible sets in real geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 33, Springer-Verlag, Berlin, 1996.
[2]Arason, Jon Kristinn and Pfister, Albrecht, Beweis des Krullschen Durchschnittsatzes für den Wittring, Inventiones Mathematicae, vol. 12 (1971), pp. 173176.
[3]Astier, Vincent, Some model-theoretic results in the algebraic theory of quadratic forms, Annals of Pure and Applied Logic, vol. 112 (2001), no. 2-3, pp. 189223.
[4]Baur, Walter, Cherlin, Gregory, and Macintyre, Angus, Totally categorical groups and rings, Journal of Algebra, vol. 57 (1979), no. 2, pp. 407440.
[5]Becher, Karim Johannes and Hoffmann, Detlev W., Symbol lengths in Milnor K-theory, Homology, Homotopy and Applications, vol. 6 (2004), no. 1, pp. 1731 (electronic).
[6]Cherlin, G., Harrington, L., and Lachlan, A. H., 0-categorical, ℵ0-stable structures, Annals of Pure and Applied Logic, vol. 28 (1985), no. 2, pp. 103135.
[7]Dickmann, M., Anneaux de Witt abstraits et groupes spéciaux, Séminaire de structures algébriques ordonnées, vol. 42, Paris VII – CNRS, Logique, Prépublications, 1993.
[8]Dickmann, M. A. and Miraglia, F., Special groups: Boolean-theoretic methods in the theory of quadratic forms, Memoirs of the American Mathematical Society, vol. 145 (2000), no. 689, pp. xvi+247.
[9]Dickmann, M. A. and Miraglia, F., Bounds for the representation of quadratic forms, Journal of Algebra, vol. 268 (2003), no. 1, pp. 209251.
[10]Fisher, Edward R., Abelian structures. I, Abelian group theory (Proceedings of the Second New Mexico State University Conference, Las Cruces, N.M., 1976), Lecture Notes in Mathematics, vol. 616, Springer, Berlin, 1977, pp. 270322.
[11]Garavaglia, Steven, Decomposition of totally transcendental modules, this Journal, vol. 45 (1980), no. 1, pp. 155164.
[12]Gute, Hans B. and Reuter, K. K., The last word on elimination of quantifiers in modules, this Journal, vol. 55 (1990), no. 2, pp. 670673.
[13]Hodges, Wilfrid, Model theory, Encyclopedia of Mathematics and its Applications, vol. 42, Cambridge University Press, Cambridge, 1993.
[14]Hrushovski, U. and Pillay, A., Weakly normal groups, Logic colloquium '85 (Orsay, 1985), Studies in Logic and the Foundations of Mathematics, vol. 122, North-Holland, Amsterdam, 1987, pp. 233244.
[15]Jensen, Christian U. and Lenzing, Helmut, Model-theoretic algebra with particular emphasis on fields, rings, modules, Algebra, Logic and Applications, vol. 2, Gordon and Breach Science Publishers, New York, 1989.
[16]Kahn, B., Quelques remarques sur le u-invariant, Séminaire de Théorie des Nombres de Bordeaux. Série 2, vol. 2 (1990), no. 1, pp. 155161.
[17]de Lima, Arileide Lira, Les groupes spéciaux, aspects algébriques et combinatoires de la théorie des espaces d'ordres abstraits, Ph.D. thesis, University Paris 7, 1997.
[18]Mariano, H. L. and Miraglia, F., Profinite structures are retracts of ultraproducts of finite structures, Reports on Mathematical Logic, vol. 42 (2007), pp. 169182.
[19]Marshall, Murray, Abstract Witt rings, Queen's Papers in Pure and Applied Mathematics, vol. 57, Queen's University, Kingston, Ont., 1980.
[20]Marshall, Murray, Spaces of orderings. IV, Canadian Journal of Mathematics. Journal Canadien de Mathématiques, vol. 32 (1980), no. 3, pp. 603627.
[21]Marshall, Murray, Spaces of orderings and abstract real spectra, Lecture Notes in Mathematics, vol. 1636, Springer-Verlag, Berlin, 1996.
[22]Marshall, Murray and Yucas, Joseph, Linked quaternionic mappings and their associated Witt rings, Pacific Journal of Mathematics, vol. 95 (1981), no. 2, pp. 411425.
[23]Merkur'ev, A. S., Simple algebras and quadratic forms, Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, vol. 55 (1991), no. 1, pp. 218224.
[24]Mináč, Ján and Wadsworth, Adrian R., The u-invariant for algebraic extensions, K-theory and algebraic geometry: connections with quadratic forms and division algebras (Santa Barbara, CA, 1992). Proceedings of Symposia in Pure Mathematics, vol. 58, American Mathematical Society, Providence, RI, 1995, pp. 333358.
[25]Pillay, Anand and Srour, Gabriel, Closed sets and chain conditions in stable theories, this Journal, vol. 49 (1984), no. 4, pp. 13501362.
[26]Prest, Mike, Model theory and modules, London Mathematical Society Lecture Note Series, vol. 130, Cambridge University Press, Cambridge, 1988.

Related content

Powered by UNSILO

Special groups whose isometry relation is a finite union of cosets

  • Vincent Astier (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.